| Model Number |
D412 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered potentially inappropriate anti-tachycardia pacing (atp) and shocks.The device is single chamber so it was unclear if the arrhythmia is atrial-driven.Technical services (ts) discussed possible programming options with the patients physician.This icd remains in service.No additional adverse patient effects were reported.